# SDR QXEA0200413

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 487 hours, 412 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL006801
- Condition: Malfunctioned
- Location: Mlg
- Part time: 487 hours, 412 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SJC - ON VFR APPROACH, THE LANDING GEAR HANDLE WAS LOWERED BUT THE GEAR INDICATED UP.  THE APPROACH WAS ABORTED AND THE EMERGENCY/ABNORMAL CHECKLIST WAS RUN.  THE GEAR WAS LOWERED USING THE MANUAL GEAR EXTENSION AND THE LANDING WAS NORMAL AND UNEVENTFUL.  MAINTENANCE REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
